RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 1999, Volume 64, Pages 118–143 (Mi into67)  

This article is cited in 1 scientific paper (total in 1 paper)

The coincidence of generic singularities of solutions of extremal problems with constraints

A. A. Davydova, V. M. Zakalyukinb

a Vladimir State Technical University
b Moscow Aviation Institute

Full text: PDF file (5924 kB)

English version:
Journal of Mathematical Sciences (New York), 2001, 103:6, 709–724

Bibliographic databases:

UDC: 517.972.8; 515.1

Citation: A. A. Davydov, V. M. Zakalyukin, “The coincidence of generic singularities of solutions of extremal problems with constraints”, Selected papers presented at the international conference dedicated to the 90th anniversary of the birth of L. S. Pontryagin (Moscow, Russia, August 31–September 9, 1998). Vol. 3. Geometric control theory, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 64, VINITI, Moscow, 1999, 118–143; J. Math. Sci. (New York), 103:6 (2001), 709–724

Citation in format AMSBIB
\Bibitem{DavZak99}
\by A.~A.~Davydov, V.~M.~Zakalyukin
\paper The coincidence of generic singularities of solutions of extremal problems with constraints
\inbook Selected papers presented at the international conference dedicated to the 90th anniversary of the birth of L.~S.~Pontryagin (Moscow, Russia, August~31--September~9, 1998). Vol.~3. Geometric control theory
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.
\yr 1999
\vol 64
\pages 118--143
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/into67}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1871127}
\zmath{https://zbmath.org/?q=an:0986.49015|1040.90040}
\transl
\jour J. Math. Sci. (New York)
\yr 2001
\vol 103
\issue 6
\pages 709--724
\crossref{https://doi.org/10.1023/A:1009550417391}


Linking options:
  • http://mi.mathnet.ru/eng/into67
  • http://mi.mathnet.ru/eng/into/v64/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Davydov, H. Mena Matos, “Generic phase transitions and profit singularities in Arnol'd's model”, Sb. Math., 198:1 (2007), 17–37  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory" Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory"
    Number of views:
    This page:273
    Full text:98

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019